Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 159, NWS Buffalo, NY

December 25, 2015

NWS Buffalo, NY issued this small craft advisory at Dec 25, 2015, 3:29 PM EST. It took effect at Dec 26, 2015, 11:33 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 3:29 PM EST (20:29 UTC)
In effect from
Dec 26, 2015, 11:33 AM EST
Expired
Dec 26, 2015, 11:55 PM EST
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WHUS71 KBUF 252029
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
329 PM EST FRI DEC 25 2015

LOZ042-260430-
/O.NEW.KBUF.SC.Y.0159.151226T2000Z-151227T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
329 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 7 AM EST
SUNDAY.

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-260430-
/O.NEW.KBUF.SC.Y.0159.151226T2200Z-151227T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
329 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 5 AM EST
SUNDAY.

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
596 
WHUS71 KBUF 260230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
930 PM EST FRI DEC 25 2015

LOZ042-261100-
/O.CON.KBUF.SC.Y.0159.151226T2000Z-151227T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
930 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
7 AM EST SUNDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-261100-
/O.CON.KBUF.SC.Y.0159.151226T2200Z-151227T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
930 PM EST FRI DEC 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
5 AM EST SUNDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
130 
WHUS71 KBUF 260837
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EST SAT DEC 26 2015

LOZ042-261645-
/O.CON.KBUF.SC.Y.0159.151226T2000Z-151227T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
337 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-261645-
/O.CON.KBUF.SC.Y.0159.151226T2200Z-151227T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
337 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
778 
WHUS71 KBUF 261427
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 AM EST SAT DEC 26 2015

LOZ042-262230-
/O.CON.KBUF.SC.Y.0159.151226T2000Z-151227T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
927 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-262230-
/O.CON.KBUF.SC.Y.0159.151226T2200Z-151227T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
927 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
485 
WHUS71 KBUF 261633
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1133 AM EST SAT DEC 26 2015

LEZ040-270000-
/O.EXB.KBUF.SC.Y.0159.151226T1633Z-151227T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
1133 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-270045-
/O.CON.KBUF.SC.Y.0159.151226T2000Z-151227T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1133 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-270045-
/O.CON.KBUF.SC.Y.0159.151226T2200Z-151227T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1133 AM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM EST SUNDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
027 
WHUS71 KBUF 262032
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
332 PM EST SAT DEC 26 2015

LEZ040-262145-
/O.CAN.KBUF.SC.Y.0159.000000T0000Z-151227T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
332 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON.

$$

LOZ042-270445-
/O.EXT.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
332 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-270445-
/O.EXT.KBUF.SC.Y.0159.151226T2200Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
332 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
339 
WHUS71 KBUF 270001
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
701 PM EST SAT DEC 26 2015

LOZ042-270815-
/O.CON.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
701 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-270815-
/O.CON.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
701 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
508 
WHUS71 KBUF 270246
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
946 PM EST SAT DEC 26 2015

LOZ042-270900-
/O.CON.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
946 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-270900-
/O.CON.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
946 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
940 
WHUS71 KBUF 270455
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1155 PM EST SAT DEC 26 2015

LOZ042-043-270600-
/O.CAN.KBUF.SC.Y.0159.000000T0000Z-151227T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1155 PM EST SAT DEC 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:19 PM EST, 10 minutes earlier.

Area forecast discussion, Dec 25, 3:19 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EST FRI DEC 25 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION TONIGHT. A WAVE OF LOW
PRESSURE WILL PUSH NORTH INTO THE REGION OVER THE WEEKEND BRINGING
WIDESPREAD RAIN STARTING LATE SATURDAY AND CONTINUING THROUGH
SUNDAY. COLDER AIR WILL MOVE INTO FOR NEXT WEEK WITH ANOTHER WAVE
OF LOW PRESSURE POSSIBLY BRINGING ACCUMULATING SNOW AND A WINTRY
MIX BY MONDAY NIGHT INTO TUESDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
SATELLITE IMAGERY SHOWING MID LEVEL CLOUDS PERSISTING AS WEAK
UPPER WAVE LIFTS UP ACROSS THE AREA IN THE SOUTHWEST FLOW ALOFT
AND SOME SEMBLANCE OF A WEAK FRONTAL BOUNDARY PUSHES SOUTHEAST THE
AREA. EXPECT CLOUDINESS TO SHIFT EAST TONIGHT BEHIND THE PASSAGE
OF THE UPPER WAVE AND THE BOUNDARY PUSHES SOUTH OF THE STATE.
HIGH PRESSURE CURRENTLY CENTERED OVER THE UPPER MIDWEST WILL THEN
EXPAND EASTWARD TONIGHT AND EARLY SATURDAY GIVING A PERIOD OF DRY
WEATHER. TEMPERATURES SHOULD FALL BACK INTO THE LOWER TO MID 30S.

SATURDAY...STRENGTHENING LOW LEVEL SOUTHERLY FLOW WILL OCCUR FROM
THE TEXAS GULF COAST INTO THE MID MISSISSIPPI/OHIO VALLEYS IN
RESPONSE TO A DEEPENING UPPER LOW ROTATING INTO THE SOUTHWESTERN
CONUS. THE 12Z MODEL SUITE SHOW REASONABLE AGREEMENT IN
STRENGTHENING THE UPPER JET OVER EASTERN CANADA WITH A SHORT WAVE
IMPULSE LIFTING INTO THE UPPER MIDWEST/NORTHERN GREAT LAKES.
THIS UPPER JET MAX WILL INCREASE THE RESPONSE ALONG THE DEEP LAYER
FRONTAL BOUNDARY ACROSS THE OHIO VALLEY AND SOUTHERN GREAT LAKES.
ADDITIONAL SHORT WAVE ENERGY EMBEDDED WITHIN THE DEEP LAYER
SOUTHWEST FLOW WILL LEAD TO A SURFACE REFLECTION LIFTING TOWARD THE
EASTERN GREAT LAKES.

THERE IS STILL SOME UNCERTAINTY AS TO HOW FAR NORTH THE STRONGEST
FORCING WILL DURING THE DAYTIME HOURS. THE DEGREE OF POTENTIAL LOW
LEVEL CONVECTIVE INSTABILITY NEAR THE SURFACE FRONT RAISES
CONCERNS THAT THE LOWER PORTIONS OF THE FRONTAL BOUNDARY WILL
REMAIN MORE ACTIVE...THUS KEEPING THE HIGHER RAIN AMOUNTS SOUTH OF
THE FORECAST AREA. GIVEN THE STRENGTH OF THE UPPER JET...THE
FORCING ALONG THE MID LEVEL PORTIONS OF THE FRONT SHOULD STILL BE
SUFFICIENT TO SUSTAIN SOME LIGHT RAIN BREAKING OUT ACROSS THE
SOUTHERN HALF OF THE AREA BY MID TO LATE AFTERNOON. TEMPERATURES
WILL REMAIN MILD WITH HIGHS IN THE MID TO UPPER 40S.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
SATURDAY NIGHT INTO SUNDAY KICKS OFF A STRETCH OF UNSETTLED WEATHER
THAT WILL LAST THROUGH MUCH OF THE WEEK AHEAD. SATURDAY NIGHT INTO
SUNDAY WILL BE A WASHOUT ACROSS THE FORECAST AREA AS A LOW-LEVEL
WAVE RIDES ALONG A STALLED FRONTAL BOUNDARY ACROSS THE LOW GREAT
LAKES. TEMPERATURES WILL REMAIN MILD AS MODEL AGREEMENT KEEPS THE
AREA ON THE SOUTH SIDE OF THE STALLED FRONTAL BOUNDARY. HIGHS ON
SATURDAY WILL BE FAIRLY UNIFORM RANGING FROM THE MID 40S TO AROUND
50. THIS ALSO MEANS THIS WILL BE AN ALL RAIN EVENT.

DIGGING INTO THE DETAILS... A NEARLY 200 KT JET IS FORECAST TO
BECOME ESTABLISHED ACROSS SOUTHEAST CANADA LATE SATURDAY INTO
SUNDAY... SETTING UP A TIGHT TEMPERATURE GRADIENT BETWEEN THE
NORTHEAST US AND SOUTHEAST CANADA. IN ADDITION...A LARGE TROUGH
CARVED ACROSS THE CENTRAL CONUS WILL KEEP A SUBTROPICAL MOISTURE
FEED WIDE OPEN FROM THE GULF OF MEXICO NORTHWARD INTO THE NORTHEAST
US. AS A WEAK LOW-LEVEL WAVE EJECTS OUT OF THE MEAN TROUGH ACROSS
THE CENTRAL CONUS... IT RIDES ALONG THE TIGHT BAROCLINIC ZONE AND
EVENTUALLY RIGHT ACROSS OUR FORECAST AREA SATURDAY NIGHT INTO
SUNDAY. THIS WAVE BRINGS A TAP OF SUBTROPICAL MOISTURE WITH IT...
AND FORECAST PW VALUES AND INTEGRATED VAPOR TRANSPORT VALUES (PER
THE NAEFS ENSEMBLE MEAN) ARE FORECAST TO REACH NEAR THE 99TH
PERCENTILE FOR THIS TIME OF YEAR. IN FACT... GEFS ENSEMBLE MEAN
FORECAST BRINGS PW VALUES TO NEAR 1.3 INCHES... WHICH PER SPC
SOUNDING CLIMATOLOGY AT KBUF... WOULD BE NEAR THE ALL-TIME OBSERVED
DECEMBER RECORD OF 1.33 INCHES DATING BACK TO 1948. LONG STORY
SHORT... ITS GOING TO BE A SOAKING RAIN EVENT WITH MUCH OF SATURDAY
NIGHT INTO SUNDAY BEING A WASHOUT ACROSS THE REGION. STORM TOTAL
RAINFALL AMOUNTS WILL LIKELY CLOSE TO AN INCH FOR MUCH OF THE REGION.

COLD AIR ADVECTION WILL FOLLOW THE PASSAGE OF THE WAVE OF LOW
PRESSURE...WITH COOLER AND DRIER AIR FORECAST LATE SUNDAY AFTERNOON
AND SUNDAY NIGHT. 850MB TEMPERATURES WILL PLUMMET SUNDAY NIGHT WITH
A SHARP GRADIENT EXPECTED TO BE ACROSS THE REGION. HOW COLD IT GETS
WILL BE IMPORTANT FOR LATER IN THE FORECAST...BUT EVEN THE WARMER
GUIDANCE SUPPORTS A LIMITED LAKE RESPONSE. MID-LEVELS WILL BE
DRY...AND CLOUD TOPS MARGINAL FOR DENDRITIC SNOW GROWTH SO IT IS
UNLIKELY THAT THERE WILL BE SIGNIFICANT LAKE EFFECT SNOW SUNDAY
NIGHT. HOWEVER GIVEN THE NORTHERLY FLOW...MODEST LAKE INDUCED
CAPE...AND UPSLOPE ENHANCEMENT THERE IS A CHANCE FOR SOME LIMITED
SNOW SHOWERS SOUTH OF LAKE ONTARIO.

MONDAY WILL LIKELY REMAIN MOSTLY CLOUDY WITH SHALLOW LOW-LEVEL
MOISTURE PLUS ADDED LAKE MOISTURE IN COOL NORTHERLY FLOW.
TEMPERATURES WILL FINALLY RUN SLIGHTLY BELOW NORMAL VALUES WITH HIGHS
IN THE 20S AND LOW 30S. OUTSIDE OF ANY LAKE ENHANCED LIGHT SNOW
FLURRIES/SHOWERS SOUTH OF LAKE ONTARIO... MONDAY SHOULD BE A MOSTLY
DRY DAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
POTENTIAL REMAINS FOR A SIGNIFICANT WINTER STORM MONDAY INTO
TUESDAY... HOWEVER THERE REMAINS LARGE FORECAST UNCERTAINTY MAINLY
RELATED TO PRECIPITATION TYPE. IT APPEARS AS THOUGH SIGNIFICANT
IMPACTS COULD MATERIALIZE AS EARLY AS MONDAY AFTERNOON BUT MOST
LIKELY MONDAY NIGHT INTO TUESDAY. THE LARGE UNCERTAINTY REMAINS
WHETHER THIS MANIFESTS AS A SIGNIFICANT FREEZING RAIN EVENT... A
SNOW STORM... OR SOMETHING IN THE MIDDLE LIKE SNOW TRANSITIONS TO A
FREEZING RAIN. AT THIS POINT... THE MOST LIKELY SOLUTION APPEARS TO
BE AN SLEET TO FREEZING RAIN EVENT ACROSS WESTERN NY MONDAY EVENING
AND NIGHT THEN TRANSITIONING AND TO AND TAPERING OFF AS RAIN. FOR
THE NORTH COUNTRY... THE MOST LIKELY SCENARIO IS A SNOW EVENT MONDAY
WITH POTENTIAL SIGNIFICANT ACCUMULATIONS OF HEAVY WET SNOW... THEN
ENDING WITH A PERIOD OF FREEZING RAIN TURNING TO RAIN ON TUESDAY.

DIGGING INTO THE METEOROLOGY... THE TROUGH DIGGING INTO THE WEST
COAST NOW WILL EVENTUALLY FORM A CUTOFF LOW OVER WEST TEXAS BY
SUNDAY. AS HAS BEEN THE TYPICAL STORM TRACK ALL FALL INTO EARLY THIS
WINTER... THE LOW WILL EVENTUALLY GET PICKED UP BY THE MEAN FLOW AND
LIFT NORTHWARD TOWARD THE GREAT LAKES. ALL THE WHILE... A STRONG
1040+ MB SURFACE HIGH WILL BUILD OVER SOUTHERN CANADA UNDER THE
CONFLUENT FLOW ALOFT. THIS PATTERN WILL ESTABLISH A COLD AIRMASS
ACROSS THE NORTHEAST US IN THE NORTH / NORTHEAST FLOW SOUTH OF THE
SURFACE HIGH. WESTERN NY WILL REMAIN IN THE MOST SHALLOW PORTION OF
THIS COLD AIRMASS AS SIGNIFICANT WARM AIR AND MOISTURE ADVECTION
LIFTS NORTHWARD THROUGH THE OHIO VALLEY AND EVENTUALLY INTO NY STATE
BY MONDAY OR MONDAY NIGHT. THIS STORM SYSTEM WILL FEATURE A
SIGNIFICANT POLEWARD TRANSPORT OF SUBTROPICAL MOISTURE AHEAD OF IT...
WITH PW VALUES SOME 2 TO 3 STD DEVIATIONS ABOVE NORMAL FOR THIS TIME
OF YEAR.

THIS COULD PROVE TO BE A DETRIMENTAL COMBINATION FOR WESTERN NY...
WHERE THIS VERY WARM AND MOIST AIRMASS RUNS OVER A SHALLOW LAYER OF
FREEZING TEMPERATURES AT THE SURFACE. WHILE TIMING DIFFERENCES
REMAIN BETWEEN THE GFS AND ECMWF... THE MODELS ARE IN GOOD AGREEMENT
WITH THE TRACK OF THE LOW AND THERMODYNAMIC PROFILE THAT FAVORS A
SLEET TO FREEZING RAIN EVENT FOR ROUGHLY A 6 HOUR WINDOW DURING THE
HEAVIEST PRECIPITATION. EVENTUALLY AS THE LOW GETS CLOSER ON
TUESDAY... THE WARM AIR WILL FINALLY WIN OUT... TRANSITION TO RAIN
AT THE END OF THE EVENT AS PRECIPITATION TAPERS OFF INTO TUESDAY.

THE NORTH COUNTRY APPEARS TO BE IN A BIT MORE FAVORABLE POSITION DUE
TO BEING MORE DEEPLY ENTRENCHED IN THE COLD AIR DUE TO PROXIMITY TO
THE SURFACE HIGH. THIS SHOULD FAVOR A MORE OF A SNOW TO SLEEP EVENT
MONDAY NIGHT... WITH THE POTENTIAL FOR A QUICK SEVERAL INCHES OF
SNOWFALL IN STRONG DYNAMIC FORCING ON THE NOSE OF THE LLJ. FINALLY
BY TUESDAY... IT APPEARS THE WARM NOSE WILL WIN OUT... AND THUS
TRANSITION THE NORTH COUNTRY OVER TO A 3 OR SO HOUR PERIOD OF
FREEZING RAIN THAT THEN TURNS TO RAIN JUST AS THE PRECIPITATION
SHUTS OFF.

THE CIPS ANALOGS ALSO ALSO SCREAMING AT THE POTENTIAL FOR THIS TO BE
A SIGNIFICANT WINTER SYSTEM FOR THE FORECAST AREA... ESPECIALLY IN
THE FORM OF FREEZING RAIN ACROSS WESTERN NY. THE 12Z RUN OF THE CIPS
ANALOGS OFF THE GFS GIVES A ROUGHLY 70 TO 80% CHANCE OF 1 OR MORE
HOURS OF FREEZING RAIN ACROSS WESTERN NY... AND 60 TO 70% CHANCE OF
3 OR MORE HOURS OF FREEZING RAIN. THE MORE DISCONCERTING PART IS
THAT THE TOP RATED ANALOG IS FROM JANUARY 31 2002... WHICH PROVED TO
BE A VERY SIGNIFICANT ICE STORM FOR WESTERN NY. THIS STORM SYSTEM
WILL NEED TO WATCH EXTREMELY CLOSELY.

MOVING INTO WEDNESDAY...WE MAY SEE A PERIOD OF DRY WEATHER AS
SHORTWAVE UPPER LEVEL RIDGING CROSSES THE REGION BEFORE
PRECIPITATION CHANCES RAMP UP ONCE AGAIN WITH THE ARRIVAL OF ANOTHER
UPPER TROUGH.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
VFR CIGS FROM 5 TO 10 K FEET ARE EXPECTED THROUGH THE AFTERNOON
AND INTO THE EVENING. PERHAPS SOME SPRINKLES BUT NO RESTRICTIONS
EXPECTED. SOME DRYING WILL WORK IN FROM THE NORTHWEST EARLY
TONIGHT BRINGING A PERIOD OF CLEARING SKIES. WINDS WILL REMAIN
LIGHT.

OUTLOOK...
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS LATE.
SATURDAY NIGHT AND SUNDAY...MVFR/IFR IN SHOWERS.
MONDAY...VFR BECOMING MVFR/IFR WITH SNOW OR A WINTRY MIX
DEVELOPING.
TUESDAY...MVFR/IFR WITH SNOW CHANGING TO A WINTRY MIX.
WEDNESDAY...IMPROVING TO VFR.

&&

.MARINE...
WEAK HIGH PRESSURE WILL BE OVER THE EASTERN GREAT LAKES TONIGHT WITH
LIGHT WAVE ACTION AND WINDS AVERAGING WELL UNDER 15 KNOTS.

AS THE HIGH MOVES NORTH AND A WAVE OF LOW PRESSURE APPROACHES FROM
THE SOUTH AN EASTERLY FLOW WILL INCREASE TO NEAR 20 KNOTS ON THE
WESTERN END OF LAKE ONTARIO...POSSIBLY NECESSITATING THE ISSUANCE OF
A SMALL CRAFT ADVISORY.

LOOKING AHEAD...A PAIR OF WEATHER SYSTEMS WILL BRING THE POTENTIAL
FOR MORE SMALL CRAFT ADVISORY CONDITIONS SUNDAY INTO MONDAY AND
AGAIN ON TUESDAY.

&&

.CLIMATE...
WHEN CONSIDERING THE FORECAST THROUGH THE END OF THE MONTH...
DECEMBER 2015 STANDS A GOOD CHANCE TO BECOME THE WARMEST DECEMBER
ON RECORD IN WESTERN NEW YORK. CURRENT TRENDS SUGGEST THAT THE
MONTHLY AVERAGE TEMPERATURE MAY WELL TOP 40 DEGREES...WHICH PUTS
THE FOLLOWING RECORDS IN SERIOUS JEOPARDY...

WARMEST MEAN TEMPERATURE RECORDS FOR DECEMBER...

CITY        TEMP YEAR
BUFFALO.....37.6 (1923)
ROCHESTER...39.0 (2006)

LOOKING A LITTLE FARTHER AHEAD...OUR LONG RUN OF RECORD WARMTH IS
ABOUT TO COME TO AN END WITH IMPORTANT CHANGES STARTING TO TAKE
SHAPE IN THE LONGWAVE PATTERN ACROSS THE NORTHERN HEMISPHERE.
SOMEWHAT COLDER AIR WILL BEGIN TO TAKE HOLD ACROSS THE NORTHERN
TIER OF THE UNITED STATES NEXT WEEK WITH SOME SNOW OPPORTUNITIES
HERE IN WESTERN NY. THIS WILL INITIALLY BE DELIVERED BY LOCAL...
RATHER SMALL SCALE CHANGES TO THE FLOW PATTERN DRIVEN BY SYNOPTIC
SYSTEMS.

AS WE HEAD INTO THE FIRST FEW WEEKS OF JANUARY...THE LONGWAVE
HEMISPHERIC PATTERN IS FORECAST TO ADJUST. THE PNA INDEX WILL FLIP
TO POSITIVE...WHICH WILL ALLOW A RIDGE TO BEGIN TO BUILD ALONG THE
WEST COAST AND FORCE A LONGWAVE TROUGH IN THE MEAN TO DEVELOP
ACROSS EASTERN NORTH AMERICA...DIRECTING MORE COLD AIR INTO THE
GREAT LAKES AND NORTHEAST. THE MADDEN JULIAN OSCILLATION /MJO/
WHICH HAS BEEN FAVORING VERY WARM TEMPS IN THE EASTERN US THIS
MONTH...WILL BEGIN TO ORBIT TOWARDS A MORE FAVORABLE PHASE FOR
COLD IN THE EAST BY THE MIDDLE OF JANUARY.

LASTLY...THE VERY STRONG STRATOSPHERIC POLAR VORTEX IS NOW UNDER
PRESSURE FROM UPWARD PROPAGATING ROSSBY WAVES...WHICH ARE FORECAST
TO WEAKEN THE POLAR VORTEX AND CAUSE AT LEAST SOME STRATOSPHERIC
WARMING OVER THE NEXT WEEK TO 10 DAYS. IT IS UNCLEAR YET WHETHER
THIS WILL BE A FULL FLEDGED SUDDEN STRATOSPHERIC WARMING
EVENT...BUT THE WEAKER STRATOSPHERIC POLAR VORTEX SHOULD ALLOW FOR
MORE HIGH LATITUDE BLOCKING TO DEVELOP AS WE GO THROUGH THE FIRST
FEW WEEKS OF JANUARY...WHICH SUPPORTS COLD INTRUSIONS INTO THE
GREAT LAKES AND NORTHEAST.

WITH THE ABOVE IN MIND...EXPECT A NOTABLE TURN TOWARDS MORE
TYPICAL COLD AND SNOW AS WE HEAD INTO JANUARY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...CHURCH
LONG TERM...CHURCH
AVIATION...TMA
MARINE...TMA
CLIMATE...HITCHCOCK
Hazardous weather outlook, Dec 25, 3:11 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
311 PM EST FRI DEC 25 2015

NYZ006>008-262015-
OSWEGO-JEFFERSON-LEWIS-
311 PM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CONFIDENCE IS INCREASING THAT A SIGNIFICANT WINTER STORM WILL
IMPACT THE REGION FROM LATE MONDAY INTO TUESDAY. THIS STORM IS
LIKELY TO BE A WINTRY MIX OF SNOW... SLEET... FREEZING RAIN...
AND RAIN. FORECAST TRENDS SUGGEST THE NORTH COUNTRY MAY BE FACING
A SNOW EVENT THAT FINISHES AS FREEZING RAIN ON TUESDAY. AS ALWAYS
WHEN DEALING WITH THE FINE LINE BETWEEN DIFFERENT PRECIPITATION
TYPES... THERE REMAINS LARGER THAN NORMAL UNCERTAINTY IN THE
FORECAST. PLEASE MONITOR THE FORECAST CLOSELY THROUGH THE WEEKEND
AND INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT
HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019>021-085-262015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
311 PM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CONFIDENCE IS INCREASING THAT A SIGNIFICANT WINTER STORM WILL
IMPACT THE REGION FROM LATE MONDAY INTO TUESDAY. THIS STORM IS
LIKELY TO BE A WINTRY MIX OF SNOW... SLEET... FREEZING RAIN...
AND RAIN. FORECAST TRENDS SUGGEST WESTERN NY MAY BE FACING A SLEET
AND FREEZING RAIN THREAT THAT ENDS WITH SOME LIGHT RAIN ON
TUESDAY. AS ALWAYS WHEN DEALING WITH THE FINE LINE BETWEEN
DIFFERENT PRECIPITATION TYPES... THERE REMAINS LARGER THAN NORMAL
UNCERTAINTY IN THE FORECAST. PLEASE MONITOR THE FORECAST CLOSELY
THROUGH THE WEEKEND AND INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT
HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-262015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
311 PM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

CHURCH

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.